# SDR UPS01236259

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WW FRAME 930 HAS PREVIOUS REPAIR WITH STOP HOLE, BUT IS CONTINUING UPWARDS AFTER STOP HOLE FRAME BELOW FLOOR BS 930.  PERFORMED HFEC INSP ON I/B FLANGE AS PER NDT MANUAL PART 6-51-00-01 FIG 4.  CRACK AT 1/4 BOLTS HOLE APPROX .5 INCH DOWN FROM PRESSURE WEB, INSTALL DOUBLER REPAIR AS PER EO B727-5310-2611.
